# SDR REXA2016062401351

- Difficulty date: June 24, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM BS 280 AFT SIDE ATTACH ANGLE IS CRACKED RBL 9 INBD SIDE.  REMOVED & REPLACED CRACKED THE ANGLE IAW SRM 51-42-21.
